PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Composition operators on Besov spaces in the limiting case $s=1+1/p$

Volume 241 / 2018

Madani Moussai Studia Mathematica 241 (2018), 1-15 MSC: Primary 46E35; Secondary 47H30. DOI: 10.4064/sm8136-4-2017 Published online: 6 November 2017


For $f: \mathbb{R} \to\mathbb{R}$ such that $f(0)=0$ and $f’\in L_{\infty}(\mathbb{R}) \cap \dot{B}^{1/p}_{p,\infty}(\mathbb{R})$, we show that the composition operator $T_f: g\mapsto f\circ g$ takes $ B^{1+1/p}_{p,1}(\mathbb{R}^n)$ into $B^{1+1/p}_{p,\infty}(\mathbb{R}^n)$. Hence we deduce the boundedness of $T_f$ on Besov spaces $B^{s}_{p,q}(\mathbb{R}^n)$ for $0


  • Madani MoussaiDepartment of Mathematics
    Labo. Funct. Anal. Geom. Spaces
    University of M’Sila
    28000 M’Sila, Algeria

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image